# SDR SWAA2015031237351

- Difficulty date: February 1, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 68,747 hours, 56,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX LONGITUDINAL FLOORBEAM LOWER CHORD FWD MOST FASTENER HOLE CRACKED AT BS 600, LBL 24.8.  REPAIRED CHORD IAW EA.
